NRAS

After falling down

Went to the hospital Friday as was very swollen after falling down on Monday. After long hours and various tests have been told that I have a strong possibility of developing DVT. Have been sent home with blood thining injections which I have to do at home for three months. Would just like to thank everyone who replied to my last post. Hope you are all enjoying the sunshine this weekend.☺

15 Replies
oldestnewest

Glad you went and got some help.xxxx

2 likes
Reply

I did,just need to ask for help when I need it instead of saying I'm fine.xxx

2 likes
Reply

Now that is easier said than done. I am three weeks out of back surgery

and i struggle with asking for help.xxxxx

3 likes
Reply

Take care Sylvi with your back xxxxx

1 like
Reply

I am darling though i have to say it is hard to rest.xxxx

3 likes
Reply

I know you like to be busy but at the mo you must pace it and hope soon you can do more. Gentle hugs. xxxxx

3 likes
Reply

Yes there are only so many TV programmes or DVDs you can watch before your eyes go mad! I love to read but when I know I would rather be pottering or on the move then it is hard. Hang in there sweet Sylvi. Thinking of you. xxxx

1 like
Reply

Thank you darling.xxxxx

Reply

😘😘😘

1 like
Reply

Yes you must but I know it's good to try be independent but we have to try find a happy medium. 😀

2 likes
Reply

That's unusual the injections are usually only for a few days then it's onto medications. I didn't think Heparin is used long term unless after surgery perhaps, so ring and check with your hospital or GP. I take Rivaroxaban and think it's odd to treat long term something which may not actually happen. Did you not get a CT scan or have they called you back for one? Be aware that the best way to prevent clots is to stay mobile, it may be difficult now if you've hurt your leg but asap get up and do a walk across the room, it will help.

2 likes
Reply

Have to go back in on Tuesday. I was surprised by the length of time,I do have Factor V Lieden which is a blood disorder so this could be the reason as well.

2 likes
Reply

So do I x

2 likes
Reply

When my husband was diagnosed with DVT, he was on Heparin for a week, alongside Warfarin which he had for 6 months. He now takes one aspirin daily, on GP's advice.

2 likes
Reply

I need that "dislike" button again. I'm so glad you got your injuries checked out and that you are being treated. Better safe than sorry. Wishing you a speedy recovery

Jan

1 like
Reply

You may also like...